Alert archive / New Mexico / Wind Advisories in 2026

Wind Advisory 3, NWS Albuquerque, NM

January 7, 20266 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Jan 7, 2026, 12:10 PM MST for 6 counties in New Mexico. It took effect at Jan 7, 2026, 11:00 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2026, 12:10 PM MST (19:10 UTC)
In effect from
Jan 7, 2026, 11:00 PM MST
Expired
Jan 8, 2026, 3:00 PM MST
In force
16 hr
Issued by
NWS Albuquerque, NM

Counties Chaves County, NM, Guadalupe County, NM, Lincoln County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM

The radar

The Cannon AFB radar (KFDX), 147 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.2 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2026-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2026-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2401 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WWUS75 KABQ 071910
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1210 PM MST Wed Jan 7 2026

NMZ240-080600-
/O.NEW.KABQ.WI.Y.0003.260108T0600Z-260109T0000Z/
Southwest Chaves County-
1210 PM MST Wed Jan 7 2026

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Southwest Chaves County.

* WHEN...From 11 PM this evening to 5 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds will occur near the
  Guadalupe Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ223-233-239-080600-
/O.NEW.KABQ.WI.Y.0003.260108T1500Z-260108T2200Z/
Central Highlands-Guadalupe County-Eastern Lincoln County-
1210 PM MST Wed Jan 7 2026

...WIND ADVISORY IN EFFECT FROM 8 AM TO 3 PM MST THURSDAY...

* WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected.

* WHERE...Central Highlands, Eastern Lincoln County, and Guadalupe
  County.

* WHEN...From 8 AM to 3 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...Areas of blowing snow may impact I-40,
  reducing visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

77
4 follow-up statements
555 
WWUS75 KABQ 080621
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1121 PM MST Wed Jan 7 2026

NMZ240-081500-
/O.CON.KABQ.WI.Y.0003.000000T0000Z-260109T0000Z/
Southwest Chaves County-
1121 PM MST Wed Jan 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Southwest Chaves County.

* WHEN...Until 5 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds will occur near the
  Guadalupe Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ223-233-239-081500-
/O.CON.KABQ.WI.Y.0003.260108T1500Z-260108T2200Z/
Central Highlands-Guadalupe County-Eastern Lincoln County-
1121 PM MST Wed Jan 7 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 3 PM MST THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Central Highlands, Eastern Lincoln County, and Guadalupe
  County.

* WHEN...From 8 AM to 3 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...Areas of blowing snow may impact I-40,
  reducing visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

16
427 
WWUS75 KABQ 081454
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
754 AM MST Thu Jan 8 2026

NMZ240-082200-
/O.CON.KABQ.WI.Y.0003.000000T0000Z-260109T0000Z/
Southwest Chaves County-
754 AM MST Thu Jan 8 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southwest Chaves County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds will occur near the
  Guadalupe Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ223-233-239-082200-
/O.CON.KABQ.WI.Y.0003.260108T1500Z-260108T2200Z/
Central Highlands-Guadalupe County-Eastern Lincoln County-
754 AM MST Thu Jan 8 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Central Highlands, Eastern Lincoln County, and Guadalupe
  County.

* WHEN...Until 3 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

24
576 
WWUS75 KABQ 081809
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1109 AM MST Thu Jan 8 2026

NMZ208-082200-
/O.NEW.KABQ.CW.Y.0001.260109T1200Z-260109T1800Z/
Southwest Mountains-
1109 AM MST Thu Jan 8 2026

...COLD WEATHER ADVISORY IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY...

* WHAT...Very cold wind chills as low as 3 below expected.

* WHERE...Southwest Mountains.

* WHEN...From 5 AM to 11 AM MST Friday.

* IMPACTS...Bitterly cold temperatures as cold as 10 degrees, and
  below zero wind chills, will increase vulnerability to hypothermia
  for people and animals.  Exposed pipes may burst.

* ADDITIONAL DETAILS...Northwest winds will gust up to 30 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

Make frequent checks on older family, friends, and neighbors. Ensure
portable heaters are used correctly. Do not use generators or grills
inside.

&&

$$

NMZ223-233-239-082200-
/O.CON.KABQ.WI.Y.0003.000000T0000Z-260108T2200Z/
Central Highlands-Guadalupe County-Eastern Lincoln County-
1109 AM MST Thu Jan 8 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Central Highlands, Eastern Lincoln County, and Guadalupe
  County.

* WHEN...Until 3 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ240-082200-
/O.CON.KABQ.WI.Y.0003.000000T0000Z-260109T0000Z/
Southwest Chaves County-
1109 AM MST Thu Jan 8 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southwest Chaves County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds will occur near the
  Guadalupe Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

44
474 
WWUS75 KABQ 082137
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
237 PM MST Thu Jan 8 2026

NMZ240-082245-
/O.CAN.KABQ.WI.Y.0003.000000T0000Z-260109T0000Z/
Southwest Chaves County-
237 PM MST Thu Jan 8 2026

...WIND ADVISORY IS CANCELLED...

Wind speeds have fallen below advisory levels, therefore the Wind
Advisory has been cancelled. A few breezes may persist into the late
afternoon hours.

$$

NMZ223-233-239-082245-
/O.EXP.KABQ.WI.Y.0003.000000T0000Z-260108T2200Z/
Central Highlands-Guadalupe County-Eastern Lincoln County-
237 PM MST Thu Jan 8 2026

...WIND ADVISORY WILL EXPIRE AT 3 PM MST THIS AFTERNOON...

Winds will continue to decrease through the late afternoon, therefore
the Wind Advisory will be allowed to expire.

$$

NMZ208-090600-
/O.CON.KABQ.CW.Y.0001.260109T1200Z-260109T1800Z/
Southwest Mountains-
237 PM MST Thu Jan 8 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 AM MST
FRIDAY...

* WHAT...Very cold wind chills as low as 3 below expected.

* WHERE...Southwest Mountains.

* WHEN...From 5 AM to 11 AM MST Friday.

* IMPACTS...Bitter cold temperatures as cold as 10 degrees, and below
  zero wind chills, will increase vulnerability to hypothermia for
  people and animals. Exposed pipes may burst.

* ADDITIONAL DETAILS...Northwest winds will gust up to 30 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

Make frequent checks on older family, friends, and neighbors. Ensure
portable heaters are used correctly. Do not use generators or grills
inside.

&&

$$

24

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 7, 10:56 AM MST, 1 hour 14 minutes earlier. Its key messages:

  • Updated at 1055 AM MST Wed Jan 7 2026
  • Unsettled weather conditions with rain, snow, and bouts of strong winds are forecast Wednesday night through Friday with lowering snow levels. Confidence is increasing (60-90%) in the development of accumulating snow and winter driving conditions across high terrain areas and also across northern New Mexico, especially s Thursday evening through Friday afternoon.
  • The coldest air so far this season will arrive Friday into Friday night with low temperatures dropping into the single digits to mid teens. These cold temperatures will impact those without adequate housing or heating.
Area forecast discussion, Jan 7, 10:56 AM MST, 1 hour 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1056 AM MST Wed Jan 7 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1055 AM MST Wed Jan 7 2026

- Unsettled weather conditions with rain, snow, and bouts of
  strong winds are forecast Wednesday night through Friday with
  lowering snow levels. Confidence is increasing (60-90%) in the
  development of accumulating snow and winter driving conditions
  across high terrain areas and also across northern New Mexico,
  especially s Thursday evening through Friday afternoon.

- The coldest air so far this season will arrive Friday into
  Friday night with low temperatures dropping into the single
  digits to mid teens. These cold temperatures will impact those
  without adequate housing or heating.

&&

.SHORT TERM...
(Today through Friday Night)
Issued at 152 AM MST Wed Jan 7 2026

Weather conditions will start to deteriorate as a Pacific low moves
into the upper Gulf of CA by afternoon and then crosses NM as an
open wave tonight through Thursday morning. We have already been
observing a steady stream of high, subtropical moisture ahead of the
low with lots of cirrus clouds. The cloud bases will continue to
lower as top-down moistening intensifies through the day, and by
this afternoon saturation will lead to precipitation loading for
southwestern zones. The climatological PWATs this time of year are
low (less than 0.25"), but standardized ensemble anomalies show
values surging +2 to +3 standard deviations above normal over
southern NM by this evening as the low approaches. This will yield
widespread precipitation in southwestern zones late this afternoon
before expanding northeastward tonight, even though the forcing
associated with the low will be weakening overnight. National Blend
of Models QPF amounts through Thursday morning have increased, not
surprising since higher resolution CAMs are getting introduced now,
but there may be a bit of contamination from a couple of members
like the Hi Res ARW. Overall, amounts ranging from 0.1 to 0.3 seem
reasonable along and south of I-40 with lesser amounts to the north
and locally higher to 0.4 over the high southern peaks. Snow levels
will remain quite high with this initial perturbation, with 700 mb
temperatures still only dropping to -4 to -5 C in western and
central zones. This would suggest nocturnal snow levels of 7,000 to
8,000 with pockets of flakes surviving below where precipitation
rates are locally heavier into Thursday morning. A batch of Winter
Storm Warnings and Advisories, mainly for high elevation zones, will
be issued to account for this abrupt change to the weather.

Thursday morning's wave will exit northeastward into the daytime
with the lingering westerly flow remaining perturbed and the next
trough rapidly encroaching upon the Four Corners. Sufficient low
layer saturation and a hint of orographics added to the perturbed
flow will all yield continued light showers over western and central
high terrain zones through the day Thursday, increasing in the late
afternoon in western zones. Temperatures will run cooler, and snow
levels will settle slightly lower in the 6,000 to 7,000 ft range by
Thursday afternoon. Stronger westerlies will also mix down with
breezy to windy conditions developing, especially over the higher
terrain zones and portions of the east central plains where gusts of
25 to 35 mph will be common.

The polar jet will be ushering the next trough, a clipper, toward
the Four Corners late Thursday afternoon with the feature crossing
the Land of Enchantment Thursday night into Friday morning. This
northern stream feature will be accompanied by much colder air
with 700 mb temperatures plummeting to -6 to -12 C which will
lower snow levels. The trough looks to be on a track a bit farther
south, similar to what earlier European solutions were
suggesting, and there is also consensus for it to close into a
circulation over NM. While moisture will not be as abundant with
this second feature, the forcing will be stronger with higher
snow-to-liquid ratios, adding a couple to a few inches of
additional snow to the peaks of western and central NM. Then into
early Friday, the colder air at the surface will spill into
northeastern NM, providing frontogenetical forcing for snow,
particularly along and east of the Sangre de Cristos. These
northeastern zones will be tricky, as the trowal on the northern
periphery of the low could be juxtaposed with the strongest area
of low layer frontogenesis, leading to banded snowfall and sharp
spatial snowfall gradient. With a later start time for some of
these northeastern zones, a Winter Storm Watch seems in order for
Friday morning into the daytime. Strong northerly winds spilling
down the plains will also create areas of blowing snow with some
localized to mesoscale areas of very low visibility, if not white-
out conditions. Precipitation and strong winds will wane into the
the evening Friday with impacts shifting to cold overnight
temperatures through dawn Saturday.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 152 AM MST Wed Jan 7 2026

Northwest flow aloft will relax into Saturday with a dry cut-off low
dropping into Sonora. This lighter wind field aloft over NM will
lead to much more tranquil conditions with mostly clear skies.
Daytime highs on Saturday will only run 5 to 10 degrees below
normal, but it will feel like a much bigger shock to the system for
many given the recent stretch of anomalously warm weather. Clear
skies and light winds will then lead to optimal radiational cooling
Saturday night with cold overnight lows in the teens and single
digits for most.

The dry and weak cut-off low will be slow to move much through early
next week, finally getting back into TX by early Tuesday. This will
keep light winds over NM while temperatures rebound to more
seasonable values. As the cut-off low finally gets set into motion
farther east, a stout upper high will be building over northern CA,
and stronger northwesterlies aloft will start to descend down the
spine of the Rockies. This does not appear to offer any significant
impact to NM weather on Tuesday, but later in the week stronger
winds and colder air would have higher potential of settling into
the state.

&&

.AVIATION...
(18Z TAFS)
Issued at 1055 AM MST Wed Jan 7 2026

VFR conditions begin the TAF period, but are expected to deteriorate
as we progress into the evening hours. Rain and snow showers begin
to move into New Mexico from the southwest beginning around 18z,
spreading to much of the region by 06z. MVFR to IFR ceilings and
visibilities will be common at most airfields, including most TAF
sites along and west of the central mountain chain. Moderate to high
confidence that these MVFR or lower conditions begin around 03-06z
for most sites, except for KGUP, which is expected earlier around
01z. Conditions are expected to remain this way through 12z, where
rain and snow showers become more sporadic across central and
western NM. MVFR to IFR ceilings should remain through the bulk of
the current TAF period after most precipitation ends. In eastern
NM, MVFR conditions are less likely at our TAF sites (KTCC, KROW),
but the best timeframe for these conditions to occur would be
between 03- 10z. Gusts up to 25kts may accompany rain showers in
eastern NM throughout the night, picking up to 30kts at the end of
the TAF period. To cap it off, instances of LLWS are likely
around KSRR, and may extend as far east as KROW in the 00-12z
timeframe.

&&

.FIRE WEATHER...
Issued at 152 AM MST Wed Jan 7 2026

Wintry weather will start to slowly unfold today and more-so into
late Thursday and Friday across northern and central NM. Stronger
winds will accompany these more seasonable conditions, but are not
projected to cause any critical fire weather conditions. Fuel
moisture gains will be most beneficial for the mountains in the form
of snowfall and also to the far northeastern plains where a couple
to a few inches may also fall. This will leave much of the east
central plains with lesser precipitation amounts in the form of
light rain tonight (just a few hundredths of an inch) and another
round of light snow (a few flurries to a dusting) Friday morning.
Dry conditions resume Saturday onward, but an upper level pattern
conducive to light winds will keep any concerns for critical fire
weather at bay. Prescribed burning interests will be faced with less
efficient mixing and poor smoke ventilation and dispersion early
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  32  45  23 /   0  50  70  50
Dulce...........................  51  26  41  17 /   0  60  80  70
Cuba............................  51  28  40  17 /  10  80  80  70
Gallup..........................  49  28  39  14 /  20  80  80  70
El Morro........................  49  29  38  15 /  40  90  80  70
Grants..........................  53  27  43  16 /  30  80  60  70
Quemado.........................  51  29  41  16 /  70  90  70  60
Magdalena.......................  54  32  46  23 /  60  90  30  50
Datil...........................  49  29  40  17 /  60  90  40  80
Reserve.........................  54  28  44  14 /  80  90  80  70
Glenwood........................  58  31  48  19 /  80  90  90  70
Chama...........................  44  23  34  14 /   0  50  70  70
Los Alamos......................  49  30  40  23 /   5  70  60  70
Pecos...........................  52  28  41  20 /  10  70  50  80
Cerro/Questa....................  48  26  39  20 /   0  30  40  60
Red River.......................  40  22  30  14 /   0  40  40  70
Angel Fire......................  46  22  36  11 /   0  40  30  80
Taos............................  51  26  42  20 /   0  50  40  70
Mora............................  56  27  44  18 /   5  50  30  70
Espanola........................  56  29  48  24 /   5  70  60  70
Santa Fe........................  50  30  41  23 /  10  70  50  80
Santa Fe Airport................  51  30  44  23 /  10  70  50  70
Albuquerque Foothills...........  54  36  47  28 /  20  90  60  70
Albuquerque Heights.............  56  35  50  28 /  30  90  50  60
Albuquerque Valley..............  58  35  53  28 /  30  80  50  60
Albuquerque West Mesa...........  55  35  51  28 /  20  80  60  60
Belen...........................  56  34  53  28 /  40  90  50  60
Bernalillo......................  57  35  51  28 /  20  80  60  60
Bosque Farms....................  57  33  52  27 /  30  90  50  60
Corrales........................  57  35  52  28 /  20  80  60  60
Los Lunas.......................  56  34  52  28 /  40  90  50  60
Placitas........................  54  35  46  27 /  20  80  60  70
Rio Rancho......................  56  34  51  28 /  20  80  60  60
Socorro.........................  59  35  56  29 /  60 100  40  50
Sandia Park/Cedar Crest.........  51  31  42  23 /  20  90  60  70
Tijeras.........................  51  33  44  24 /  30  90  60  70
Edgewood........................  54  32  45  24 /  20  90  50  60
Moriarty/Estancia...............  56  31  46  22 /  30  80  50  60
Clines Corners..................  51  30  43  22 /  20  80  30  60
Mountainair.....................  54  32  46  23 /  40  90  50  60
Gran Quivira....................  54  32  46  24 /  50  90  40  60
Carrizozo.......................  59  36  49  27 /  60 100  40  50
Ruidoso.........................  54  33  42  24 /  50  90  30  70
Capulin.........................  56  28  46  18 /   0  20  10  70
Raton...........................  58  27  50  21 /   0  20  10  70
Springer........................  61  30  52  23 /   0  10   0  40
Las Vegas.......................  57  30  47  21 /   5  50  10  60
Clayton.........................  64  37  55  25 /   0  30   5  60
Roy.............................  60  33  53  25 /   0  40   5  50
Conchas.........................  67  38  60  28 /   5  70   5  50
Santa Rosa......................  63  38  54  29 /  10  80   5  50
Tucumcari.......................  69  40  62  28 /   0  80   0  50
Clovis..........................  68  40  59  31 /   0  90   5  30
Portales........................  69  41  61  31 /   0  90   5  20
Fort Sumner.....................  67  39  59  30 /  10  90   5  30
Roswell.........................  69  40  64  34 /  10  80   0  10
Picacho.........................  68  39  56  30 /  20  70   5  20
Elk.............................  67  35  54  26 /  30  80  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from late Thursday night through Friday
evening for NMZ227-230.

Winter Storm Warning from 4 PM this afternoon to 5 AM MST Friday
for NMZ202-206-208.

Winter Weather Advisory from 4 PM this afternoon to 5 AM MST
Friday for NMZ205-226.

Winter Storm Warning from 11 PM this evening to 11 AM MST Friday
for NMZ203-210-211-213-214-221.

&&

SHORT TERM...52
LONG TERM....52
AVIATION...77

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 2:05 AM MSTWinter Storm WatchABQColfax, Union24 hr
Jan 7, 2:05 AM MSTWinter Storm WarningABQBernalillo, Catron, Cibola, Colfax, Harding, Los Alamos and 12 more64 hr
Jan 7, 2:05 AM MSTWinter Weather AdvisoryABQBernalillo, Catron, Cibola, Colfax, Harding, Lincoln and 9 more66 hr

Nearby

Wind Advisories in New Mexico, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.